# SDR A6WA201240613

- Difficulty date: May 19, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FUEL TANK ACCESS PANEL CUTOUT HAS FRETTING CORROSION.  BLENDED AREAS IAW REO 601R-57-21-030, REV H.  MATERIAL LOSS AFTER BLEND .008.  FOUND AREAS NOT TO EXCEED ALLOWED LIMITS IAW REO 601R-57-21-030, REV H.
